# SDR 99ZZZX1831

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 69472361
- Condition: Weak
- Location: Counterbalance
- Component: Boeing, 65599333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING FAILS COMPRESSION TEST AT 13.23 INCHES OF COMPRESSION.  LIMITS PER THE OHM ARE 102.7 TO 114.7 POUNDS, SPRING READS AT 97 POUNDS.
